# SDR ABXA050206

- Difficulty date: August 26, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 56,999 hours, 57,930 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2587335113
- Part serial: 88126710
- Condition: Defective
- Location: Vertical
- Part time: 7 hours, 8 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM YYC, CAPTAIN'S ADI HAD NUMEROUS INTERMITTENT GYRO FLAGS AND ADI WAS ERRATIC.  IN CRUISE, INTERMITTENT ROLL FLAGS.  REMOVED AND REPLACED NR 1 VERTICAL GYRO IAW DC-9 AMM 37-27-01-4.  SYSTEM OPS CHECKED GOOD. (CACTUS CALL OUT OF YYC ENROUTE TO FAR) THERE WERE NO PARTS IN FAR, SO DECISION WAS MADE TO ROUTE MXA OVER FAR DIRECT TO FSD.
